Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes light spots on face with a history of eczema?

Answered by
Dr.
Dr. Rahul Kumar

Dermatologist

Practicing since :2010

Answered : 6300 Questions

default
Posted on Tue, 23 Aug 2016 in Skin Hair and Nails
Question: Please help me there are light spots all over my face i have a history of exZcema but idk if this is it i have attached pics
doctor
Answered by Dr. Rahul Kumar 25 minutes later
Brief Answer:
Fungal infection

Detailed Answer:
Hello
Thanks for the query and photograph.
It's looking like fungal infection.
I treat such cases with a topical antifungal cream like clotrimazole to be applied twice daily for a month.
It gives good response and is safe as weĺl as effective.
You can try this.
Let me know if you have any other doubts.
Thank you.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Rahul Kumar 2 hours later
Im still confused, how did i get a fungal infection on my face what are some causes ,
doctor
Answered by Dr. Rahul Kumar 7 hours later
Brief Answer:
Pityriasis XXXXXXX

Detailed Answer:
Hello
It's a common infection of face.
It is called as Pityriasis XXXXXXX
Just try the cream you should get relief.
Let me know if you have any other doubts.
Thank you.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Rahul Kumar 15 minutes later
So can i use hyrdrocortisone and clotrimazole
?
doctor
Answered by Dr. Rahul Kumar 12 hours later
Brief Answer:
Don't use hydrocortisone

Detailed Answer:
Hello
Thanks for the follow up.
Use plain clotrimazole.
Don't use it in combination with hydrocortisone.
Hydrocortisone is a steroid.
It might cause damage to your skin.
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,   ,  

Recent questions on  Topical antifungal

doctor1 MD

My daughter is overseas and has asked about a rash she has developed: First one, now two, salmon-colored slightly raised patches of approximately 2...

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is...

doctor1 MD

I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and...